# SDR ASAA2018072325477

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 12,355 hours, 4,114 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED DURING CRUISE FLIGHT LEVEL 32,000. ALTN LIGHT ILLUMINATED SOON AFTER. AS PER THE QRH, ALTN SELECTED. NORMAL PRESSURIZATION AT ALL TIMES. GROUNDED - YES. ACCOMPLISHED DCPC BITE TEST PER FIM 21-31-TASK 801. NO EXISTING FAULTS. SYSTEM TEST OK. RETURNED MODULE SWITCH TO AUTO, ALTERNATE LIGHT EXTINGUISHED, RECALL CK GOOD.
